# SDR AALA202106189004

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 22,342 hours, 8,752 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulted
- Location: Nr 1 Eng Fire Ex
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FIRE EXTINGUISHER PUSH BUTTON AMBER DISCHARGE ILLUMINATED. REMOVED AND REINSTALLED ENGINE AND AUXILIARY POWER UNIT FIRE PANEL PER AMM 26-12-12 NO FIX. FOUND NUMBER 1 ENGINE NUMBER 1 FIRE BOTTLE EMPTY. REMOVED AND REPLACED FIRE BOTTLE (AALA202106189008) PER AMM 26-21-41.
